Today is a bad day….I had my 11th Decapetyl injection earlier and I feel absolutely rotten and horrible.
Is it possible that the injections could stop working? My GP said it’s not possible but I have definitely felt, during the last few weeks that something is off. I had a whole week where I didn’t eat, sleep, talk, I moved around like a fat slug….leaving a little trail of misery as I go. I’m riddled with guilt, I am most definitely the definition of a slummy mummy. I feel like such a failure in so many ways and that all I do is let people down.
The injections are still a DEFINITE improvement on what I was going through before but they do come at a price. I consistently experience extreme fatigue/muscle weakness, I’ve gained weight which I cannot lose (Perhaps the wine/chicken nuggets have something to do with that one 😳) and the days of good skin and hair have long gone, replaced with a dowdy looking, crazy pyjama wearing cowbag !
As previously mentioned my gynaecologist has agreed to do a total abdominal hysterectomy but won’t set a date until I see him again on April 7th. I’m worried sick he will change his mind. I want my life back, endometriosis, cysts and PMDD have robbed me of so many weeks over the years. I actually worked it out today, 37 1/2 weeks out of 134 weeks have been lost due to PMDD alone. That’s 37 1/2 weeks where the world has just stopped, 37 1/2 weeks of my life wasted. I just want to feel better, I’m so worn out from battling and struggling on and on.
Sorry I’m such a miserable moose, it’s one of those days. 😪😪 xx